# SDR CALA2023120103507

- Difficulty date: November 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 101,465 hours, 18,366 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311W30722
- Condition: Missing
- Location: E1 Otbd Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUT PRESSURE RELIEF DOOR 433AL FOUND MISSING ON PERFORMING ETOPS PRE DEPARTURE SERVICE CHECK.  ACCOMPLISHED INSPECTION IAW AMM 05-51-59-211-801. NO DAMAGE NOTED AROUND MISSING DOOR OR AROUND ACFT.  MISSING PANEL IS IDENTIFIED AS A PRESSURE RELIEF DOOR. ONE PRESSURE RELIEF DOOR MISSING IS PERMISSIBLE IAW CDL 54B.  INSTALLED NEW LEFT PRESSURE RELIEF DOOR PANEL #433AL ON #1 ENG OUTBOARD PYLON REF AMM 54-53-01-400-801-002.
